# SDR CALA2020020200308

- Difficulty date: January 31, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 35,612 hours, 12,342 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5510-01843 REV H L/H HORIZONTAL STABILIZER LOWER IN-SPAR SKIN HAS CRACK AT STA 175.50 11 INCHES FROM FWD SPAR. REF FLEET CYCLE NON-ROUTINE 9720279. REPAIRED L/H HORIZONTAL STAB. LOWER IN-SPAR SKIN CRACK AT STA. 175.50 11 INCHES FROM FWD SPAR PER SRM 55-10-01 REPAIR 11. SEE FLEET CYCLE LOG PG. 9720270 FOR ALL WORK PERFORMED. INITIATE DIP PER SRM 55-10-01 STEP 5.A. TABLE 204 AS REQUIRED "ACCOMPLISH INITIAL INSPECTION ON OR BEFORE 50,000 TOTAL FLIGHT CYCLES. ACCOMPLISH REPETITIVE INSPECTIONS AT INTERVALS NOT TO EXCEED 9,000 FLIGHT CYCLES." PER SRM 55-10-01 PG 223 TABLE 204, INSP THRESHOLD STARTS AT 56,000 TOTAL FLIGHT CYCLES. RE-INSP AT INTERVALS OF 9,000 FLIGHT CYCLES. TOMC APPROVED. SRM 55-10-01 REPAIR 11, PG 223, STEP 5, A.
